# SDR W8PA970071

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Extrusion
- Part number: BAC1509100146
- Condition: Corrosion
- Location: Bs 753
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AROUND NUTPLATE ON BOTTOM SIDE OF CARGO TRACK BS 753.5, LBL 8, WL 141, (IN AFT CARGO BAY).  REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REMOVED DAMAGED AREA, FABRICATED FILLER AND DOUBLER AND INSTALLED.  (M)
